Posted 24 December 2013 - 09:49 AM
I'm hoping for suggestions on a good multivitamin. I know that sounds silly, but I've purchased many vitamins in the past that have really messed my stomach up. But I believe getting a good vitamin balance is essential for my health. I think certain additives (like sulfites) are a problem for me.
Any recommendations are appreciated!
Posted 03 January 2014 - 09:03 PM
It is likely the vitamins themselves that are messing up your stomach. Especially in a multivitamin, there are so many potential stomach messer-uppers. Zinc, magnesium, high doses of the B vitamins, vitamin C, etc... you're probably better off just getting a blood panel of all your vitamin levels and supplementing with any that are low.
I have tried 10+ different multi-vitamins and they have all messed up my stomach.
"I could be wrong about everything." -Me
Posted 06 January 2014 - 05:56 PM
Thank you for the response! I had no idea that certain vitamins could upset your stomach, other than magnesium. I've had a CBC in the past 6 months and it showed all my levels as normal, so I guess I should probably just lay off the supplements